# SDR 061013

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280-300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL UPPER SKIN STIFFENER CRACKED AT LBL10 BETWEEN BS 280 AND 300.  STIFFENER REPLACED IAW B747 SRM 51-30-05 AND 51-30-02.
